# SDR ASAA2016010414642

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 1,871 hours, 607 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6016718
- Condition: Failed
- Location: Generator
- Part time: 1,888 hours, 613 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.  ACFT GROUNDED.  R & R APU GCU REF AMM 24-21-81-000-801 AND 24-21-81-400-801.  ACCOMPLISHED APU GENERATOR CONTROL UNIT BITE PROCEDURE, OPS CK GOOD, NO DEFECTS NOTED REF FIM 24-21, TASK 801.  GROUND VERIFICATION CHECK GOOD. RAN APU WITH FULL ELECTRICAL LOAD, NO DEFECTS NOTED.
